Some Fixed Point Results for A Multivalued Generalization of Generalized Hybrid Mappings in CAT(κ)-Spaces

Emirhan Hacıoğlu [1] , Vatan Karakaya [2]

34 31

The studies about hybrid mappings are mainly focused on single-valued mappings. Now, we give definition of multivalued generalization of generalized hybrid mappings which is defined in CAT(0) spaces and also studied on CAT($\kappa$) spaces. This new definition s general than multivalued  nonexpansive mappings, multivalued  hybrid mappings and multivalued nonspreading mappings. Under suitable conditions, we prove some existence and stability results. We also study some convergence of multivalued proximal version of Thianwan iteration scheme for non-self multivalued generalized hybrid mappings  in CAT($\kappa $)-spaces

Multivalued hybrid mapping, Multivalued mapping, Fixed point, Convergence, CAT(κ)-Spaces
  • [1] F. Kohsaka and W. Takahashi, Fixed point theorems for a class of nonlinear mappings related to maximal monotone operators in Banach spaces, Arch. Math. (Basel), 91(2008), 166-177.
  • [2] W. Takahashi, Fixed point theorems for new nonlinear mappings in a Hilbert space, J.Nonlinear Convex Anal., 11 (2010), 79-88.
  • [3] K. Aoyama, S. Iemoto, F. Kohsaka and W. Takahashi, Fixed point and ergodic theorems for l-hybrid mappings in Hilbert spaces, J. Nonlinear Convex Anal., 11 (2010), 335-343.
  • [4] K. Aoyama and F. Kohsaka, Fixed point theorem for a-nonexpansive mappings in Banach spaces, Nonlinear Anal., 74 (2011), 4387-4391.
  • [5] M. R. Bridson and A. Haefliger, Metric Spaces of Non-Positive Curvature, Springer-Verlag, BerlinU, Heidelberg, 1999.
  • [6] S. Ohta, Convexities of metric spaces, Geom. Dedic. 125 (2007), 225-250
  • [7] Panyanak, Bancha, Mann and Ishikawa iterative processes for multivalued mappings in Banach spaces, Computers & Mathematics with Applications 54.6 (2007), 872-877.
  • [8] Esp´ınola, Rafa, and Aurora Fern´andez-Le´on, CAT(k)-spaces, weak convergence and fixed point, Journal of Mathematical Analysis and Applications, 353.1 (2009), 410-427.
  • [9] F. Gursoy and V. Karakaya, A Picard-S hybrid type iteration method for solving a differential equation with retarded argument , ArXiv preprint, (2014), arXiv:1403.2546.
  • [10] F. Gursoy, A Picard-S Iterative Method for Approximating Fixed Point of Weak-Contraction Mappings, Filomat, 30 (2016), 2829-2845.
  • [11] S. Dhompongsa, B. Panyanak, On 4-convergence theorems in CAT(0) spaces, Comput. Math. Appl.56 (2008), 2572-2579.
  • [12] E. Hacioğlu and V. Karakaya, Existence and convergence for a new multivalued hybrid mapping in CAT(k) spaces, Carpathian Journal of Mathematics, 33(3) (2017), 319-326.
  • [13] R. A. Rashwan and S. M. Altwqi, On the convergence of SP-iterative scheme for three multivalued nonexpansive mappings in CAT(k) spaces, Palestine Journal of Mathematics, Vol. 4(1) (2015) , 73-83.
Birincil Dil en
Konular Mühendislik ve Temel Bilimler
Dergi Bölümü Articles
Yazarlar

Yazar: Emirhan Hacıoğlu (Sorumlu Yazar)
E-posta: haciogluemirhan@gmail.com
Kurum: Yildiz Technical University
Ülke: Turkey


Yazar: Vatan Karakaya
E-posta: vkkaya@yaho.com

Bibtex @araştırma makalesi { konuralpjournalmath381559, journal = {Konuralp Journal of Mathematics}, issn = {}, address = {Mehmet Zeki SARIKAYA}, year = {}, volume = {6}, pages = {26 - 34}, doi = {}, title = {Some Fixed Point Results for A Multivalued Generalization of Generalized Hybrid Mappings in CAT(κ)-Spaces}, key = {cite}, author = {Karakaya, Vatan and Hacıoğlu, Emirhan} }
APA Hacıoğlu, E , Karakaya, V . (). Some Fixed Point Results for A Multivalued Generalization of Generalized Hybrid Mappings in CAT(κ)-Spaces. Konuralp Journal of Mathematics, 6 (1), 26-34. Retrieved from http://dergipark.gov.tr/konuralpjournalmath/issue/31478/381559
MLA Hacıoğlu, E , Karakaya, V . "Some Fixed Point Results for A Multivalued Generalization of Generalized Hybrid Mappings in CAT(κ)-Spaces". Konuralp Journal of Mathematics 6 (): 26-34 <http://dergipark.gov.tr/konuralpjournalmath/issue/31478/381559>
Chicago Hacıoğlu, E , Karakaya, V . "Some Fixed Point Results for A Multivalued Generalization of Generalized Hybrid Mappings in CAT(κ)-Spaces". Konuralp Journal of Mathematics 6 (): 26-34
RIS TY - JOUR T1 - Some Fixed Point Results for A Multivalued Generalization of Generalized Hybrid Mappings in CAT(κ)-Spaces AU - Emirhan Hacıoğlu , Vatan Karakaya Y1 - 2018 PY - 2018 N1 - DO - T2 - Konuralp Journal of Mathematics JF - Journal JO - JOR SP - 26 EP - 34 VL - 6 IS - 1 SN - -2147-625X M3 - UR - Y2 - 2018 ER -
EndNote %0 Konuralp Journal of Mathematics Some Fixed Point Results for A Multivalued Generalization of Generalized Hybrid Mappings in CAT(κ)-Spaces %A Emirhan Hacıoğlu , Vatan Karakaya %T Some Fixed Point Results for A Multivalued Generalization of Generalized Hybrid Mappings in CAT(κ)-Spaces %D 2018 %J Konuralp Journal of Mathematics %P -2147-625X %V 6 %N 1 %R %U